Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 80, NWS Detroit, MI

July 19, 2007Washtenaw County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 19, 2007, 3:25 PM EDT for Washtenaw County, Michigan. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2007, 3:25 PM EDT (19:25 UTC)
Expired
Jul 19, 2007, 3:59 PM EDT
In force
34 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Washtenaw County, MI

The radar

The Detroit radar (KDTX), 48 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:00 PM EDTTSTM WND DMGWhitmore Lake, MINUMEROUS REPORTS OF LARGE TREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 191925
SVRDTX
MIC161-192015-
/O.NEW.KDTX.SV.W.0080.070719T1925Z-070719T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
325 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHTENAW COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 415 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
  HAIL...AND DAMAGING WINDS UP TO 70 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTHEAST OF HELL...OR ABOUT 8 MILES SOUTH OF HOWELL...AND
  MOVING SOUTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITMORE LAKE AND 8 MILES NORTHEAST OF DEXTER BY 330 PM EDT...
  6 MILES NORTHEAST OF BARTON HILLS AND 6 MILES NORTHEAST OF DELHI
  MILLS BY 335 PM EDT...
  SALEM AND 7 MILES NORTHEAST OF ANN ARBOR BY 340 PM EDT...
  DIXBORO AND YPSILANTI BY 345 PM EDT...
  8 MILES NORTHEAST OF WILLIS BY 355 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4244 8355 4243 8404 4208 8380 4209 8353

$$

MANN
2 follow-up statements
000 
WWUS53 KDTX 191936
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
336 PM EDT THU JUL 19 2007

MIC161-192015-
/O.CON.KDTX.SV.W.0080.000000T0000Z-070719T2015Z/
WASHTENAW MI-
336 PM EDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WASHTENAW COUNTY...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 70 MPH.  THIS STORM WAS LOCATED NEAR
WHITMORE LAKE...OR ABOUT 10 MILES NORTH OF ANN ARBOR...MOVING
SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DIXBORO...SALEM AND 6 MILES NORTHEAST OF ANN ARBOR BY 345 PM EDT...
  YPSILANTI BY 350 PM EDT...
  7 MILES NORTHEAST OF WILLIS BY 400 PM EDT...

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4244 8355 4243 8400 4208 8369 4209 8353

$$

MANN
000 
WWUS53 KDTX 191959
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
359 PM EDT THU JUL 19 2007

MIC161-192009-
/O.CAN.KDTX.SV.W.0080.000000T0000Z-070719T2015Z/
WASHTENAW MI-
359 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR WASHTENAW COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING 
HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM REMAINING THUNDERSTORMS.

LAT...LON 4244 8355 4243 8400 4208 8369 4209 8353

$$

MANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:40 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 19, 1:40 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
140 PM EDT THU JUL 19 2007

.AVIATION...
COLD FRONT CURRENTLY PUSHING SOUTH THROUGH THE DETROIT METRO AREA WITH
A LINE OF SHOWERS AND A FEW THUNDERSTORMS.  THIS LINE HAS PUSHED
SOUTH OF DTW AND WILL PRODUCE MVFR CONDITIONS BOTH CEILINGS AND
VSBYS WITH HEAVIEST OF PRECIP.  ANOTHER BROKEN LINE OF CONVECTION
EXTENDS FROM OSCODA TO GRAND RAPIDS.  THIS LINE IS MOVING QUICKLY
SOUTHEAST AND IS ASSOCIATED MORE WITH AN UPPER LEVEL WAVE.  EXPECT
THIS ACTIVITY TO WEAKEN AS IT MOVES SOUTHEAST AND GETS AWAY FROM THE
UPPER SUPPORT.  EXPECT MBS/FNT TO BE EFFECTED 18-20Z AND HAVE LEFT
OUT ALL MENTIONS OF PRECIP AT DET/DTW AT THIS TIME.  AFTER 00Z...VFR
CONDITIONS AT ALL SITES AS HIGH PRESSURE BUILDS IN FROM THE
NORTHWEST.

&&

.UPDATE...
SURFACE FRONT AND SCATTERED LIGHT SHOWERS ACCOMPANYING IT IS PUSHING
SLOWLY SOUTH THROUGH THE DETROIT METROPOLITAN AREA AND AS IT
CONTINUES SOUTH...SO DOES ARE CHANCES FOR MUCH NEEDED RAINFALL. THE
FRONT WILL DROP INTO OHIO THIS AFTERNOON.  IN THE MEANTIME...VERY
POTENT 500MB TROUGH AS SEEN ON WATER VAPOR IS OVER THE U.P. AND WILL
BE SWINGING ACROSS THE NORTHERN HALF OF LOWER MICHIGAN THIS
AFTERNOON.  SCATTERED SHOWERS AND THUNDERSTORMS ALREADY HAVE BEEN
INCREASING IN COVERAGE AND INTENSITY WITH THIS FEATURE.  WILL KEEP
LIKELY GOING NEAR THE OHIO BORDER AS INSTABILITY WITH THE FRONT WILL
CONTINUE FOR MOST OF THE AFTERNOON.  ELSEWHERE WILL KEEP A SMALL
CHANCE GOING THIS AFTERNOON AS THE POTENT VORT MAX APPROACHES THE
AREA.  LIS REMAIN DECENT AT ABOUT MINUS 5 HOWEVER CAPES WILL
CONTINUE TO DECREASE THIS AFTERNOON AS THE LOW LEVEL MOISTURE DOES.
THE BEST CHANCES WILL BE IN THE THUMB AND NORTHERN SAGINAW VALLEY
REGION CLOSES TO THE VORT AND WHERE THERE WILL BE A BIT MORE LOW
LEVEL MOISTURE.

SHOULD SEE A FEW MORE DEGREE RISE IN TEMPS MOST PLACES BEFORE
BECOMING NEAR STEADY DURING THE AFTERNOON WITH A GOOD AMOUNT OF
CLOUD COVER AND COLD AIR ADVECTION BEHIND THE FRONT.

&&

.AVIATION...

PATCHY MVFR STRATUS/FOG WILL FADE THIS MORNING AS A TROUGH MOVES
THROUGH SOUTHEAST MICHIGAN. THIS FEATURE WILL TRIGGER SCATTERED
SHOWERS AND A FEW THUNDERSTORMS THROUGH MIDDAY...BEFORE NORTHWEST
FLOW IN BEHIND IT FILTERS IN DRIER/MORE STABLE AIR. VFR CONDITIONS
ARE EXPECTED LATE TODAY THROUGH TONIGHT AS HIGH PRESSURE BEGINS TO
BUILD INTO THE GREAT LAKES.

&&

.PREV DISCUSSION...ISSUED 306 AM EDT THU JUL 19 2007

SHORT TERM...TODAY AND TONIGHT

ACTIVE MCS TO THE SOUTH OF THE AREA...AND ANOTHER TRACKING IN BEHIND
IT SHOULD KEEP CONVECTION SOMEWHAT SUBDUED TODAY ACROSS THE AREA AS
MUCH OF THE INFLOW OF MOIST/UNSTABLE AIR WILL BE INTERRUPTED. EVEN
SO...AN APPROACHING SHORTWAVE TROUGH SHOULD BE ABLE TO PROVIDE THE
FOCUS FOR SCATTERED TO PERHAPS NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY. INDEED...ISOLATED TO WIDELY SCATTERED SHOWERS AND A FEW
STORMS ARE ALREADY BUBBLING OVER THE AREA. WITH THE BEST INSTABILITY
FOCUSED WELL SOUTH OF THE AREA...THE RISK OF SEVERE WEATHER WILL BE
LIMITED GREATLY TODAY. AFTER THE PASSAGE OF THE COLD FRONT THAT IS
ASSOCIATED WITH THIS AFOREMENTIONED SHORTWAVE...ONLY EXPECT A FEW
LINGERING SHOWERS OVER LAKE HURON INTO PARTS OF THE THUMB AS THE
SHORTWAVE DEEPENS INTO AN UPPER LOW AND THE COLD POOL BRUSHES THE
AREA AND PROVIDED ELEVATED INSTABILITY INTO THE EVENING. BEYOND
MIDNIGHT OR SO...ANY SHOWERS SHOULD BE EAST OF THE REGION.

TEMPERATURES WILL START THE DAY MILD...AND CLOSE TO NORMAL...BUT IN
THE WAKE OF THE COLD FRONT...COOLER AIR WILL FILTER INTO THE AREA
AND EXPECT LOWS IN THE 50S IN MOST AREA TONIGHT (AFTER REACHING
HIGHS IN THE 70S TO AROUND 80).

LONG TERM...

TROPOPAUSE UNDULATION NOW TRACKING THROUGH NORTHWEST ONTARIO...AS
00Z RAOB OUT OF PICKLE LAKE INDICATED AT RELATIVELY WARM 200 MB
TEMP OF -43 C...INDICATIVE OF THE STRATOSPHERIC AIR. THIS
UNDULATION WILL BE JUST EAST OF LAKE HURON/SOUTHEAST MICHIGAN BY
FRIDAY MORNING...WITH SURFACE HIGH PRESSURE (1020+ MB) BUILDING
INTO THE WESTERN GREAT LAKES REGION DURING THE DAY. LOW LEVEL COLD
ADVECTION THROUGH THE DAY WILL BE OFFSET BY THE MID JULY
INSOLATION...AS 850 MB TEMPS FORECASTED TO HOLD NEARLY STEADY AT
+7 TO +8 C. WITH A SIGNIFICANT AMOUNT OF LOW LEVEL CU EXPECTED
(PER CU RULES-SCT TO BKN)...MAX TEMPS SHOULD BE HARD PRESSED TO
CLIMB OUT OF THE LOWER 70S ACROSS MOST AREAS...WITH THE MID 70S
CONFINED TO THE SOUTH THIRD OF THE CWA.

THIS WILL SET UP A VERY COOL NIGHT FOR JULY STANDARDS. WITH THE
WEAKENING PRESSURE GRADIENT ALLOWING WINDS TO DECOUPLE BY
MORNING...SUSPECT THE GOOD RADIATORS WILL FALL INTO THE UPPER 40S TO
AROUND 50 DEGREES FRIDAY NIGHT/SATURDAY MORNING.

STILL EXPECTING ONLY A SLOW MODERATION IN TEMPS OVER THE WEEKEND AS
HEIGHTS ARE SLOW TO RISE. WITH SURFACE HIGH PRESSURE BUILDING INTO
NORTHERN LOWER MICHIGAN ON SATURDAY...PER 00Z GFS ENSEMBLE
MEAN...THE LOW LEVEL FLOW OVER SOUTHEAST MICHIGAN WILL BE OUT OF THE
NORTHEAST....COMING OFF LAKE HURON. THIS SHOULD RESULT IN MAXES
BELOW 80 DEGREES ONCE AGAIN...AS 850 MB TEMPS PEAK OUT AROUND 10 C.
WITH A RELATIVELY DRY AIRMASS AND SURFACE HIGH PRESSURE OVER
SOUTHEAST MICHIGAN...MINS SATURDAY NIGHT/SUNDAY NIGHT WILL BE
SIMILAR TO FRIDAY NIGHT. THIS IS NEAR RECORD COLD FOR THE DATE (JULY
22)...AS THE RECORD LOW AT FNT IS 47 DEGREES SET IN 1947.

850 MB TEMPS MODIFY INTO THE LOWER TEENS ON SUNDAY...SUPPORTIVE OF
NEAR/LOWER 80S WITH SURFACE HIGH PRESSURE REMAINING SITUATED OVER
THE CWA.

THE SURFACE HIGH IS EXPECTED TO SLIP INTO THE OHIO VALLEY ON
MONDAY...ALLOWING FOR A LIGHT WESTERLY GRADIENT TO DEVELOP...WHICH
SHOULD TRANSLATE TO MAXES IN THE LOW TO MID 80S BASED ON 850 MB
TEMPS CLIMBING INTO THE MID TEENS.

THE 00Z EUROPEAN STILL HOLDING ON TO THE IDEA OF A RETROGRADING
UPPER LOW NEXT WEEK...BUT IS WEAKER AND FARTHER SOUTH...RESULTING IN
A MINIMAL IMPACT ON OUR TEMPS. THUS...THE CHANCES FOR TEMPS 90+
DEGREES LOOKS PRETTY GOOD BY WEDNESDAY WITH 850 MB TEMPS UP AROUND
20 C. WITH THAT INCREASE IN HEAT AND HUMIDITY...FUTURE SHIFTS MAY
NEED TO ADD LOW CHANCE POPS TUESDAY/WEDNESDAY WHEN A TRIGGER BECOMES
MORE OBVIOUS.

MARINE...

A STRONG MID LEVEL WAVE WILL MOVE ACROSS LAKE HURON THIS EVENING.
THERE IS A CHANCE OF THUNDERSTORM THROUGH THE EVENING...ASSOCIATED
WITH THIS FEATURE. THE BETTER CHANCES FOR THUNDERSTORMS WILL RESIDE
OVER LAKES ST CLAIR AND ERIE...CLOSER TO THE SURFACE BOUNDARY. A
STRENGTHENING SURFACE LOW WILL MOVE ACROSS THE EASTERN GREAT LAKES
TONIGHT. AN INCREASING NORTHWESTERLY PRESSURE GRADIENT ALONG WITH
STRONG LOW LEVEL COLD AIR ADVECTION FOR LATE JULY STANDARDS WILL
RESULT IN WIND GUSTS TO 30 KNOTS OR SO LATE TONIGHT INTO FRIDAY.
SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE NEARSHORE WATERS OF
LAKE HURON. IT IS NOT OUT OF THE QUESTION THAT A GALE WARNING WILL
ALSO BE NEEDED FOR PARTS OF THE OPEN WATERS. WILL LET THE DAYSHIFT
RE-EVALUATE THIS BASED ON HOW STRONG WINDS BECOME ON LAKE SUPERIOR
DURING THE DAY (IN BEHIND THE COLD FRONT).

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
     HURON INCLUDING SAGINAW BAY...FROM MIDNIGHT FRIDAY TO 8 PM
     FRIDAY.

LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

UPDATE...DRC
AVIATION.....DRC
SHORT TERM...DG
LONG TERM....SF
MARINE.......DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jul 19, 4:10 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
410 AM EDT THU JUL 19 2007

MIZ047>049-053>055-060>063-068>070-075-076-082-083-200815-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
410 AM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES
ACROSS THE REGION. THE BEST CHANCE FOR THUNDERSTORMS WILL BE SOUTH
OF M 59. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE AS THEY
TRACK SOUTHEAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-200815-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
410 AM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS OF
LAKE HURON AND SAGINAW BAY. PLEASE REFER TO THE NEARSHORE FORECAST
/NSHDTX/ FOR DETAILS.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES
ACROSS THE REGION. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE
SEVERE AS THEY TRACK SOUTHEAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS OF
LAKE HURON AND SAGINAW BAY. PLEASE REFER TO THE NEARSHORE FORECAST
/NSHDTX/ FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:10 PM EDTSevere Thunderstorm WarningDTXLivingston35 min
Jul 19, 3:33 PM EDTSevere Thunderstorm WarningDTXOakland42 min
Jul 19, 3:39 PM EDTTornado WarningDTXWashtenaw15 min
Jul 19, 3:42 PM EDTSpecial Marine WarningDTX63 min
Jul 19, 3:50 PM EDTSevere Thunderstorm WarningDTXWayne44 min
Jul 19, 4:43 PM EDTSpecial Marine WarningDTX21 min
Jul 19, 5:29 PM EDTSpecial Marine WarningDTX63 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.